# SDR FDEA201212114283

- Difficulty date: December 11, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 63,794 hours, 20,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LIGHT INOPERATIVE.  CLEANED AREA AND TIGHTENED LAMP HOLDER TO SOCKET. PER 33-51-06-02-1. OPERATES NORMALLY.
